# SDR R61A2023050800268

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 22,766 hours, 15,415 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Shear Tie
- Part number: 17063305405
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - THERE ARE TWO CHAFE MARKS JUST AFT OF VOR ANTENNA ON VERTICAL RIB 14 AS MARKED.  REPLACED RIB 14 PER SRM 51-40-
